# SDR SWAA2024010938253

- Difficulty date: January 7, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N8557Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63582
- Aircraft time: 20,011 hours, 10,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN L/H OVERWING EXIT DOORS; UPPER EMERGENCY EXIT LIGHTS INOP.<[01] REMOVED AND REPLACED M1694 EMERGENCY BATTERY PACK AND PERFORMED GOOD INSTALLATION TEST PER AMM 33-51-06-960-805.;[02] VERIFIED CORRECTIVE ACTION #1 VERIFIED MEASUREMENTS
